MathSciNet Relay Station
MathSciNet bibliographic data
MR1002633 49F20 (46E30 49A50)
Almgren, Frederick J., Jr.; Lieb, Elliott H. Symmetric decreasing rearrangement is sometimes continuous. J. Amer. Math. Soc. 2 (1989), no. 4, 683–773.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement